# SDR CAL960086

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Rig
- Location: Tailcones
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - TAILCONE FAILED DROP TEST FROM INTERIOR HANDLE.  A FORCE OVER 35 POUNDS WAS REQUIRED.  THE TAILCONE CABLE SYSTEM WAS RIGGED AND TESTED IAW MM 53-53-00.  (X)
